# SDR AALA202405147453

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 31,321 hours, 4,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3 LH FWD SEAT REMOTE WELS CONTROL UNIT BATTERY POWER IS FAILED.MAINT MSG 33-11426. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
